Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1701
Title: The generalized reciprocal super Catalan matrix
Authors: Kılıç, Emrah
Arıkan, Talha
29574
Keywords: Determinant
inverse matrix
LU factorization
Gaussian q-binomial coefficient
Zeilberger's algorithm
Issue Date: 2016
Publisher: Scientific Technical Research Council Turkey
Türkiye bilimsel ve teknolojik araştırma kurumu
Source: Kilic, E., & Arikan, T. (2016). The generalized reciprocal super Catalan matrix. Turkish Journal of Mathematics, 40(5), 960-972.
Abstract: The reciprocal super Catalan matrix studied by Prodinger is further generalized, introducing two additional parameters. Explicit formulae are derived for the LU-decomposition and their inverses, as well as the Cholesky decomposition. The approach is to use q-analysis and to leave the justification of the necessary identities to the q-version of Zeilberger's celebrated algorithm.
URI: https://search.trdizin.gov.tr/yayin/detay/245305
http://journals.tubitak.gov.tr/math/issues/mat-16-40-5/mat-40-5-3-1504-100.pdf
https://hdl.handle.net/20.500.11851/1701
ISSN: 1300-0098
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

4
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

4
checked on Feb 4, 2023

Page view(s)

30
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.